MathSciNet Relay Station
MathSciNet bibliographic data
MR663345 (84a:90080) 90C31
Henig, M. I. Proper efficiency with respect to cones. J. Optim. Theory Appl. 36 (1982), no. 3, 387–407.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement